# SDR AALA202007319007

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 53,433 hours, 32,338 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: E024528A0
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE FUMES IN CABIN & GROUND POWER SHOWS 460HZ ON ELECTRICAL PAGE. SMELLED ELECTRICAL BURN ALONG WITH NO POWER TO DC1.  REPLACED BUS TIE RELAY 30XU1, NR 1 DC BUSS CONTACTOR 1PC1 PER AMM 24-35-55. IN ADDITION, CABIN SIDE WALL OVERHEAD LIGHTS BETWEEN SEAT ROWS 1 THRU 15 LEFT AND 16 THRU 27 RIGHT WERE OUT AND HAD A BURNT SMELL.  REPLACED MULTIPLE SIDEWALL LIGHT BALLASTS PER AMM 33-21-11.
